# SDR VTZA97182

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 818
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: HTE400004
- Condition: Failure
- Location: Hyd System
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LYH/IAD - FLT 918 - DURING APPROACH AT 1145 HOURS ON 3-14-97, AIRCRAFT MADE A SCHEDULED LANDING AT IAD WITH ONE DISCREPANCY WHICH WAS LT HYD RPESSURE DROPPED TO ZERO, AND RT HYD PRESSURE FLUCTUATED BETWEEN ZERO TO 800 PSI.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSP AND REMOVED AND REPLACED NON-RETURN CHECK VALVE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
